HomeНаука и техникаRelated VideosMore From: Jeff the Pharmacist

The Atenolol Shortage

18 ratings | 2370 views
I talk about the Atenolol shortage and a few thoughts about it
Html code for embedding videos on your blog
Text Comments (16)
Auset Amunet (6 months ago)
Why is this video thumbs down so much? I thought it was a good video.
Jeff the Pharmacist (6 months ago)
Thanks!
Suzie Peck (9 months ago)
Jeff, my doctor put me on Metoprolol ER...however I am worried because I didn't wean off the atenelol, my script ran out and that's how I found out there was no more Atenelol. Is it dangerous for me to go straight to the Metoprolol? I'm nervous! Thanks!
Auset Amunet (6 months ago)
I love metoprolol. I need a refill. But I still have some atenolol left that I'm thinking of taking until I get a refill this week some time.
Molly Bode (8 months ago)
The Walgreens pharmacist gave me Metoprolol and it gave me horrible side affects. I was dizzy, heart palpitations, flush feelings, trouble sleeping, heart palpitations. It took a few days for the side affects to start so at first I thought I was getting sick.
Jeff the Pharmacist (9 months ago)
Metoprolol is similar in how it acts in the body. This is pretty typical in how the doctors are handling the atenolol shortage from what I have seen.
Paulina Martinez (9 months ago)
I was taking Atenolol for about seven years, this month I couldn't get a refill so my doctor put me into something else; the point is that a was having blurred vision that got really bad, I had to use glasses; guess what, it's been about ten days without atenolol and my vision is coming back, I can read now without glasses; only the fine prints I can't, I am hoping to recover my full vision pretty soon.
Paulina Martinez (9 months ago)
Marcelo Paraiba ahora estoy tomando Metoprolol.
Marcelo Paraiba (9 months ago)
Tive o mesmo problema na visão com atenolol. vocês está tomando qual betabloqueador agora?
Jeff the Pharmacist (9 months ago)
Wow thats crazy. That is listed as a side effect but thats pretty intense. I guess the atenolol shortage worked out well for you.
Jeff the Pharmacist (9 months ago)
That is crazy. I haven't heard of that but it is listed as a side effect.
Eric Stacks (10 months ago)
its not working.
Jeff the Pharmacist (10 months ago)
We have seen atenolol come on and off the market in limited quantities (manufacturer Zydus Pharmaceuticals) during the shortage so you may want to check back with your pharmacy and see if they got any.
Janice Hammersmith (10 months ago)
Got switched to Toprol....it's just not working as well. Does it take time to build up in the system?
Janice Hammersmith (10 months ago)
Thank you
Jeff the Pharmacist (10 months ago)
It takes about a week to show the full effects.

Would you like to comment?

Join YouTube for a free account, or sign in if you are already a member.